Vol. 71, No. 1, 1977

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
On universally complete Riesz spaces

Charalambos D. Aliprantis and Owen Sidney Burkinshaw

Vol. 71 (1977), No. 1, 1–12
Abstract

In Math. Proc. Cambridge Philos. Soc. (1975), D. H. Fremlin studied the structure of the locally solid topologies on inextensible Riesz spaces. He subsequently conjectured that his results should hold true for σ-universally complete Riesz spaces.

In this paper we prove that indeed Fremlin’s results can be generalized to σ-universally complete Riesz spaces and at the same time establish a number of new properties. Examples of Archimedean universally complete Riesz spaces which are not Dedekind complete are also given.

Mathematical Subject Classification 2000
Primary: 46A40
Milestones
Received: 2 July 1976
Revised: 17 January 1977
Published: 1 July 1977
Authors
Charalambos D. Aliprantis
Owen Sidney Burkinshaw